# SDR QXEA2020011000021

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00760
- Aircraft time: 3,344 hours, 2,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT LIGHT INOP ON FLOOR NEAR 2A AND 1C ( PHOTOLUMINESCENT ESCAPE ROUTE MARKING SYSTEM ).
